# SDR AALA202303140003

- Difficulty date: March 7, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,084 hours, 26,840 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Part number: 3031863001
- Part serial: MX608898
- Condition: Low Pressure
- Location: Zone 400 - Nac/P
- Part time: 62,381 hours, 32,174 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT AND APPLYING BRAKES, BRAKES PULSED MODERATELY. FLIGHT ATTENDANTS REPORT UNUSUAL NOISE AND KNOCKING SOUND. **ORIGINAL REPORT WAS AALA202303139395** DURING A REVIEW OF THE FOQA DATA IT WAS NOTED THAT THE #1 ENGINE DRIVEN HYDRAULIC PUMP WAS PRODUCING APROXIIMATLEY 120 PSI GREATER THAN THE AMM LIMITS AND THE #2 ENGINE DRIVE HYDRAULIC PUMP WAS PRODUCING RIGHT AROUND THE MINIMUM PRESSURE. MAINTENANCE REPLACED THE #1 AND #2 (AALA202303140003) ENGINE HYDRAULIC PUMPS PER AMM 29-11-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
